# SDR MASA2009012400040

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 16,822 hours, 15,267 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7342 IAD-ORF.  PASSENGER DOOR EMERGENCY LIGHT INOPERATIVE.  MX FOUND THE CONNECTOR DISCONNECTED AND RECONNECTED OPS GOOD.
